Warning: Last items in stock!
Symptomatic treatment of pain and fever.
Aspirin 300 mg - Ascorbic acid (4% overdose) 300 mg - 200 mg Paracetamol cum polyvidone 8 mg - Sodium bicarbonate - anhydrous citric acid - Sorbitol - Lactose -- sodium saccharinate - Essential lemon oil (derog. n ° 42/734) pro tablet. compression. una.
Dosage and use:
Adults and children over 12 years.
Usual dosage 1 tablet one to four times a day, the normal interval between 2 intakes is 4 hours, maximum dose: 2 tablets in one intake and 6 tablets within 24 hours.
Child from 2 to 12 years.
1 / 2 tablet 1 to 4 times a day.
The treatment duration will be as short as possible and will be the symptomatic period limit.
given the maximum recommended daily dose for adults (6 tablets) of 1.8 g aspirin per day should not exceed Afebryl not be equated with anti-inflammatory medication.
In nierinsufficiënte the number of intakes per day are as limited as possible.
The tablet in half glass of water solution by gently stirring with a spoon.
Afebryl tablets fear humidity. It is therefore necessary in order to ensure their proper preservation of the tube immediately after use to close hermetically.
This is a medicine, no prolonged use without medical advice, keep out reach of children, read the leaflet carefully. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Antecedents of hypersensitivity salicylbevattende to substances, to NSAI's or tartrazine.
Evolutionary stomach or duodenal ulcers, bleeding of the digestive system. Predisposition to bleeding and clinical state at risk of bleeding.
Severe renal insufficiency.
Risk of methaemoglobinaemia and haemolytic anemia especially in patients who exhibit a genetic deficiency of glucose-6-phosphate deshydrogenase.
Severe hepatocellular insufficiency and hypersensitivity to paracetamol and phenacetin.
Patients subjected to a strict salt-free diet (for the patients subjected to a low salt diet consider the Sodium content: that is 14 mEq per tablet).
Special precautionary measures:
For children under 12 who they suspect a fever of viral origin, the doctor will not prescribe aspirin unless other drugs neit the desired results. If a child with fever after taking aspirin get short of protracted vomiting and sometimes lose consciousness, stop treatment immediately be put immediately and a doctor should be consulted. In that case it would be to go to Reye syndrome, a very rare but sometimes fatal disease, which in any gaval must be treated immediately. So far, however, no clear causal link between the disease and taking drugs based on aspirin.
Special precautions will be taken in cases of asthma, history of gastroduodenal ulcer of stomach or intestinal bleeding and in case of menorrhagia, blood disorders and during the concomitant intake of oral anticoagulants.
In the presence of a mild to moderate renal impairment, the maximum number of daily intakes be reduced by lengthening the time interval between each intake. When elders same precautions should be taken.
The dosage should be reduced if adverse events salicylintoxicatie announce a particular tinnitus or an increase in frequency and amplitude of breathing.
Often, the cessation of therapy are necessary, they can then later be resumed at a lower dose.
Recent studies have shown a possible correlation between the appearance of Reye syndrome and the administration of substances in salicylbevattende chickenpox or influenza B. The syndrome begins with respiratory - and unspecified gastro-intestinal symptoms (vomiting repeatedly) and is fast becoming a brain damage with convulsions, delirium and coma.
view Afebryl contains paracetamol precautions will be taken in cases of mild or moderate hepatic insufficiency and chronic alcoholism.
The content is 14 meq sodium per tablet: it must also take into account when putting together a low salt diet.
This drug contains aspirin. Do not use without medical advice in children with fever.
This medicine contains paracetamol. Prescribed or recommended dose not exceed, nor the treatment period. When symptoms persist, consult your treating physician.
Use in case of pregnancy and lactation:
Although no teratogenic effect was demonstrated in women aspirin is not recommended at least during the first three months of pregnancy. It should be avoided at the end of it because it can delay the delivery date and the work can extend.
For more could a woman with aspirin at the end of pregnancy bleeding are responsible for both the mother and the fetus and may affect the newborn. It may, in the uterus, the premature closure of the arterial tract.
due to the presence of acetylsalicyluur.
Hypersensitivity reactions with skin reactions at the or respiratory (Quincke's edema, urticaria, asthma, anaphylactic shock).
Cross hypersensitivity reactions with NSAI and with tartrazine.
The recommended dose in low use of Afebryl reduce the adverse effects of aspirin to a certain irritation of the gastro-intestinal tract.
At higher doses include adverse effects on the digestive system slijmvlieserosies, gastric or duodenal, occult blood loss, melena.
The aspirin can the risk of bleeding and the bleeding time. (The prolongation of bleeding time is 4 to 6 days after discontinuation of medication).
May also particularly damaging to already existing renal disease (prolonged use can cause a chronic nephropathy).
Hyperuricaemia may occur in the stated dose.
salicylisme Symptoms of overdose are described under the section.
due to the presence of paracetamol.
At the recommended dose and duration of treatment side effects are usually negligible. However, the prolonged ingestion of paracetamol in major therapeutic dose (2 to 4 g per day ie 10 to 20 Afebryl tablets) the occurrence of a cause chronic hepatitis.
This justifies the recommendations for caution especially in case of existing liver disease.
Very rarely, thrombocytopenia occur.
The acute liver toxicity in cases of massive overdose (dose greater than 8 g paracetamol) overdose is explained in the section.
driving and using machines:
Up to now no known contraindications.
intoxication due to the aspirin.
When the child from 2 to 12 years to join the poisoning at relatively low doses of 150 mg / kg while the intake of an adult in the 20 g required.
The chronic toxicity due to aspirin revealed by early respiratory disorders with strong hyperpnoea to save more than the amplitude at the frequency of breathing.
It often takes over where the stool occult bleeding and sometimes severe gastrointestinal bleeding. Tinnitus, the first neurological symptoms. The discontinuation of the therapy is on the whole necessary, treatment can sometimes also be put at a lower dose. In case of acute intoxication appear convulsions, respiratory depression with metabolic acidosis, delirium and coma. These symptoms usually occur only at doses higher than 150 mg / kg. The acute intoxication is more common in the young child.
The poisoning will be treated by copious gastric lavage (20 liter), the administration within the first hours of activated carbon significantly reduces the gifabsorptie. The elimination salicylbevattende substances from the urine of acute diuresis is also essential.
Intoxication due to paracetamol.
In a voluntary or accidental ingestion of a massive dose of paracetamol, is the degradation of the liver was the most formidable accident. The absorption of 8 to 15 g of paracetamol by an adult (150 mg / kg for a child) can cause hepatocellular damage that is revealed by jaundice and even a fatal necrosis.
The toxic dose is lower in case of prior degradation of the liver.
In the beginning of the intoxication symptoms are usually trivial: in the first hours after ingestion of the product the patient complains of nausea.
At the end of the first 24 hours with the amount of the recorded product, the symptoms worsen or are full. In this case, they are a result of the early liver damage.
At this level, the biological tests may not. The liver damage is reflected on the whole around the 2 or the 4 day after the 4 days is called an acute hepatic (jaundice, encephalopathy).
The likely mechanism of liver toxicity of paracetamol is the following:
The acute toxicity requires an immediate transfer to hospital.
Potentiation of the effect of coumarin derivatives and heparin for non clotting effect of aspirin on platelets. There is also an increased risk of bleeding from gastro-intestinal surface in case of injury.
Potentiation of the effects of the hypoglycaemic sulphonamides.
In general, we Afebryl not associated with other NSAI's to be fact because of the risk of a worsening of the adverse effects.
The salicylic acid causes an increase in the activity and toxicity of methotrexate by a relocation of its protein binding site and a reduction of its excretion in the renal tubular.
The gastric toxicity of acetylsalicylic acid is increased by alcohol.
Aspirin, taken at the indicated dose, reduces the effects of all uricosuric uricosuric agents.
The use of enzyme inducing drugs such as barbiturates may increase liver toxicity of paracetamol .
|Delivery form||Effervescent tablets|
|Type of product||Medicine|
This is a medecine available without a prescription.. Do not use long without medical advice. Read the instructions carefully. Keep this medicine out of the reach of children. Keep the manual as it contains important information. Ask for advice from your doctor or pharmacist. Consult your doctor if adverse reactions.